# SDR REXA2018080300654

- Difficulty date: July 19, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 601R971505
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WELD AT APU ENCLOSURE UPPER CENTER STIFFENER AT AFT END. REPAIRED APU ENCLOSURE UPPER CENTER STIFFENER IAW REO 601R-49-11-071.
